Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Why am i experiencing tremors in my left hand and leg while using dumb bells?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
I use to do aerobics and yoga daily in the morning and from few months i have started using dumb bells as well. from the last few days i am noticing that my left hand and left leg starts shaking when i do yoga while my right hand is doesn't shake.
Posted Mon, 10 Mar 2014 in General Health
Answered by Dr. T Shobha Deepak 1 hour later
Brief Answer: It's due to adaptation of muscle to new workload Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Dear Mr XXXX Lifting dumbells is a form Isotonic exercise in which the muscle stretch to their maximum capacity and undergo hypertrophy that is increase in size of muscle fiber. As it's a unaccustomed exercise for you, it's common to experience tremors and fatigue while doing fine movements or some other activity like yoga. It's usually self limiting and resolves once your muscle get adapted to the new workload. I would suggest you the following 1. Go slow with increasing the weight of dumbells. 2. Consume electrolyte rich fluids and avoid dehydration. Rest be assured there is no cause for concern. Take care Best Regards Dr T Shobha Deepak MBBS, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor